Duke Mathematical Journal

Quasi-Hamiltonian geometry of meromorphic connections

Philip Boalch

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

For each connected complex reductive group G, we find a family of new examples of complex quasi-Hamiltonian G-spaces with G-valued moment maps. These spaces arise naturally as moduli spaces of (suitably framed) meromorphic connections on principal G-bundles over a disk, and they generalise the conjugacy class example of Alekseev, Malkin, and Meinrenken [3] (which appears in the simple pole case). Using the “fusion product” in the theory, this gives a finite-dimensional construction of the natural symplectic structures on the spaces of monodromy/Stokes data of meromorphic connections over arbitrary genus Riemann surfaces, together with a new proof of the symplectic nature of isomonodromic deformations of such connections

Article information

Source
Duke Math. J., Volume 139, Number 2 (2007), 369-405.

Dates
First available in Project Euclid: 31 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1185891826

Digital Object Identifier
doi:10.1215/S0012-7094-07-13924-3

Mathematical Reviews number (MathSciNet)
MR2352135

Zentralblatt MATH identifier
1126.53055

Subjects
Primary: 53D30: Symplectic structures of moduli spaces 34M40: Stokes phenomena and connection problems (linear and nonlinear)
Secondary: 22E67: Loop groups and related constructions, group-theoretic treatment [See also 58D05]

Citation

Boalch, Philip. Quasi-Hamiltonian geometry of meromorphic connections. Duke Math. J. 139 (2007), no. 2, 369--405. doi:10.1215/S0012-7094-07-13924-3. https://projecteuclid.org/euclid.dmj/1185891826


Export citation

References

  • A. Y. Alekseev, Y. Kosmann-Schwarzbach, and E. Meinrenken, Quasi-Poisson manifolds, Canad. J. Math. 54 (2002), 3--29.
  • A. Y. Alekseev and A. Z. Malkin, Symplectic structures associated to Lie-Poisson groups, Comm. Math. Phys. 162 (1994), 147--173.
  • A. Y. Alekseev, A. Z. Malkin, and E. Meinrenken, Lie group valued moment maps, J. Differential Geom. 48 (1998), 445--495.
  • J. E. Andersen, J. Mattes, and N. Reshetikhin, The Poisson structure on the moduli space of flat connections and chord diagrams, Topology 35 (1996), 1069--1083.
  • M. F. Atiyah and R. Bott, The Yang-Mills equations over Riemann surfaces, Philos. Trans. Roy. Soc. London Ser. A 308 (1983), 523--615.
  • M. Audin, ``Lectures on gauge theory and integrable systems'' in Gauge Theory and Symplectic Geometry (Montréal, 1995), NATO Adv. Sci. Inst. Ser. C Math. Phys. Sci. 488, Kluwer, Dordrecht, Netherlands, 1997, 1--48.
  • W. Balser, W. B. Jurkat, and D. A. Lutz, Birkhoff invariants and Stokes' multipliers for meromorphic linear differential equations, J. Math. Anal. Appl. 71 (1979), 48--94.
  • O. Biquard and P. P. Boalch, Wild non-abelian Hodge theory on curves, Compos. Math. 140 (2004), 179--204.
  • P. P. Boalch, Stokes matrices, Poisson Lie groups and Frobenius manifolds, Invent. Math. 146 (2001), 479--506.
  • —, Symplectic manifolds and isomonodromic deformations, Adv. Math. 163 (2001), 137--205.
  • —, G-bundles, isomonodromy, and quantum Weyl groups, Int. Math. Res. Not. 2002, no. 22, 1129--1166.
  • —, Quasi-Hamiltonian geometry of meromorphic connections, preprint,\arxivmath/0203161v2[math.DG]
  • V. V. Fock and A. A. Rosly, Flat connections and polyubles (in Russian), Teoret. Mat. Fiz. 95, no. 2 (1993), 228--238.; English translation in Theoret. and Math. Phys. 95 (1993), 526--534.
  • W. M. Goldman, The symplectic nature of fundamental groups of surfaces, Adv. in Math. 54 (1984), 200--225.
  • V. Guillemin and S. Sternberg, Symplectic Techniques in Physics, Cambridge Univ. Press, Cambridge, 1984.
  • K. Guruprasad, J. Huebschmann, L. Jeffrey, and A. Weinstein, Group systems, groupoids, and moduli spaces of parabolic bundles, Duke Math. J. 89 (1997), 377--412.
  • L. C. Jeffrey, Group cohomology construction of the cohomology of moduli spaces of flat connections on $2$-manifolds, Duke Math. J. 77 (1995), 407--429.
  • Y. Karshon, An algebraic proof for the symplectic structure of moduli space, Proc. Amer. Math. Soc. 116 (1992), 591--605.
  • I. M. Krichever, Isomonodromy equations on algebraic curves, canonical transformations and Whitham equations, Mosc. Math. J. 2 (2002), 717--752.
  • I. M. Krichever and D. H. Phong, On the integrable geometry of soliton equations and $N=2$ supersymmetric gauge theories, J. Differential Geom. 45 (1997), 349--389.
  • J.-H. Lu and A. Weinstein, Groupoï des symplectiques doubles des groupes de Lie-Poisson, C. R. Acad. Sci. Paris Sér. I Math. 309 (1989), 951--954.
  • E. Meinrenken and C. Woodward, Cobordism for Hamiltonian loop group actions and flat connections on the punctured two-sphere, Math. Z. 231 (1999), 133--168.
  • A. Weinstein, ``The symplectic structure on moduli space'' in The Floer Memorial Volume, Progr. Math. 133, Birkhäuser, Basel, 1995, 627--635.
  • N. M. J. Woodhouse, The symplectic and twistor geometry of the general isomonodromic deformation problem, J. Geom. Phys. 39 (2001), 97--128.